# SDR SWAA2013120422998

- Difficulty date: November 9, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 29,140 hours, 13,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 42.  REPAIRED WEB IAW SRM.
